Translator Disclaimer
October 2003 On a covering problem related to the centered Hardy-Littlewood maximal inequality
Antonios D. Melas
Author Affiliations +
Ark. Mat. 41(2): 341-361 (October 2003). DOI: 10.1007/BF02390819

Abstract

We find the exact value of the best possible constant associated with a covering problem on the real line.

Citation

Download Citation

Antonios D. Melas. "On a covering problem related to the centered Hardy-Littlewood maximal inequality." Ark. Mat. 41 (2) 341 - 361, October 2003. https://doi.org/10.1007/BF02390819

Information

Received: 30 January 2002; Published: October 2003
First available in Project Euclid: 31 January 2017

zbMATH: 1037.42025
MathSciNet: MR2011925
Digital Object Identifier: 10.1007/BF02390819

Rights: 2003 © Institut Mittag-Leffler

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.41 • No. 2 • October 2003
Back to Top